HMC Retreat 2023

Report of Contributions

CCT 2 – Training

Contribution ID: 32

Type: not specified

CCT 2 – Training

Monday 20 November 2023 16:50 (5 minutes)

Presenter: TRÖSCH, Mirl (Geomar Helmholtz Research Center)

CCT 5 –Community Services

Contribution ID: 33

Type: not specified

CCT 5 – **Community Services**

Monday 20 November 2023 16:55 (5 minutes)

Presenter: WEISWEILER, Nina Leonie (Helmholtz Open Science Office / HMC Office) **Session Classification:** Session

CCT 6 –Internal & External Comm...

Contribution ID: 34

Type: not specified

CCT 6 – Internal & External Communication

Monday 20 November 2023 17:00 (5 minutes)

Presenter: SÖDING, Emanuel (GEOMAR)

CCT1 –Mapping

Contribution ID: 35

Type: not specified

CCT1 – Mapping

Monday 20 November 2023 17:05 (5 minutes)

Presenter: KUBIN, Markus (Helmholtz-Zentrum Berlin für Materialien und Energie, Helmholtz Metadata Collaboration)

CCT3 –FAIR Concepts

Contribution ID: 36

Type: not specified

CCT3 – FAIR Concepts

Monday 20 November 2023 17:10 (5 minutes)

Presenter: PIROGOV, Anton (Forschungszentrum Jülich)

CCT4 –From Develop2Deploy

Contribution ID: 37

Type: not specified

CCT4 – From Develop2Deploy

Monday 20 November 2023 17:15 (5 minutes)

Presenter: JEJKAL, Thomas Session Classification: Session

CCT7 –HMC Glossary / Semantics

Contribution ID: 38

Type: not specified

CCT7 –HMC Glossary / Semantics

Monday 20 November 2023 17:20 (5 minutes)

Presenter: HOFMANN, Volker **Session Classification:** Session

Group 5: Deployment and operati...

Contribution ID: 48

Type: not specified

Group 5: Deployment and operation of HMC software outputs –An exchange about demands and requirements

Tuesday 21 November 2023 11:00 (1 hour)

Presenter: JEJKAL, Thomas Session Classification: Session

Presentation of results from Group ...

Contribution ID: 50

Type: not specified

Presentation of results from Group Discussion I+II (3 Min/group) & General Discussion (Hybrid)

Tuesday 21 November 2023 12:00 (30 minutes)

Group 1: Connectivity Counsellin...

Contribution ID: 76

Type: not specified

Group 1: Connectivity Counselling Service: Networking research data repositories in Helmholtz (Future Topic)

Tuesday 21 November 2023 09:30 (1 hour)

Presenter: WEISWEILER, Nina Leonie (Helmholtz Open Science Office)

Group 9: KSA 1: Assessing and m...

Contribution ID: 86

Type: not specified

Group 9: KSA 1: Assessing and monitoring the state of FAIR data across Helmholtz;

Wednesday 22 November 2023 09:30 (1 hour)

Presenters: SÖDING, Emanuel (GEOMAR); KULLA, Lucas (DKFZ)

Group 2: Towards improving the r...

Contribution ID: 88

Type: not specified

Group 2: Towards improving the reuse of research artefacts in Helmholtz

Tuesday 21 November 2023 09:30 (1 hour)

Presenter: KUBIN, Markus (Helmholtz-Zentrum Berlin für Materialien und Energie, Helmholtz Metadata Collaboration)

Group 3: Co-developing software,...

Contribution ID: 89

Type: not specified

Group 3: Co-developing software, tools and interactive content: engineering challenges, resource management, best practices

Tuesday 21 November 2023 09:30 (1 hour)

Presenters: SÖDING, Emanuel (GEOMAR); KULLA, Lucas (DKFZ); NOLDEN, Marco (DKFZ)

Group 4: Identify topics where H...

Contribution ID: 90

Type: not specified

Group 4: Identify topics where HMC can help educate researchers by producing guidance papers and factsheets

Tuesday 21 November 2023 09:30 (1 hour)

Presenters: PIROGOV, Anton (Forschungszentrum Jülich); MORE, Heather (Institute of Neuroscience and Medicine (INM-6) and Institute for Advanced Simulation (IAS-6) and JARA-Institute Brain Structure-Function Relationships (INM-10), Jülich Research Centre, Jülich, Germany; Institute for Advanced Simulation (IAS-9), Jülich Research Centre, Jülich, Germany)

Group 6: Clarifying HMC respons ...

Contribution ID: 91

Type: not specified

Group 6: Clarifying HMC responsibilities and mandates for curating HMC output: Adding sustainable value in-between center-specific and global information pools

Tuesday 21 November 2023 11:00 (1 hour)

Presenter: WALTER, Konstantin Pascal (HZB (Hub-Matter))

Group 7: Development of recomm...

Contribution ID: 92

Type: not specified

Group 7: Development of recommendations for the integration of semantics and harmonized identifiers in repositories

Tuesday 21 November 2023 11:00 (1 hour)

Presenters: KOTTMEIER, Dorothee (HMC E&E @PANGAEA/AWI); SÖDING, Emanuel (GEO-MAR)

Group 8: Identifying potential syn...

Contribution ID: 93

Type: not specified

Group 8: Identifying potential synergies, topics or activities with/to other Incubator Platforms

Tuesday 21 November 2023 11:00 (1 hour)

Presenter: CURDT, Constanze (Helmholtz Metadata Collaboration (HMC), GEOMAR Helmholtz Centre for Ocean Research Kiel)

Group 10: KSA 2: Facilitating con...

Contribution ID: 97

Type: not specified

Group 10: KSA 2: Facilitating connectivity of Helmholtz research data

Wednesday 22 November 2023 09:30 (1 hour)

Presenter: HOFMANN, Volker **Session Classification:** Session

Group 11: KSA 3: Transforming (...

Contribution ID: 98

Type: not specified

Group 11: KSA 3: Transforming (meta)data recommendations into implementations

Wednesday 22 November 2023 09:30 (1 hour)

Presenter:ARNDT, Witold (DLR)Session Classification:Session

CCT Review Discussion

Contribution ID: 99

Type: not specified

CCT Review Discussion

Monday 20 November 2023 16:45 (5 minutes)

Presenter: KUBIN, Markus (Helmholtz-Zentrum Berlin für Materialien und Energie, Helmholtz Metadata Collaboration)

Collection of potential topics to di ...

Contribution ID: 100

Type: not specified

Collection of potential topics to discuss in small groups

Tuesday 21 November 2023 16:00 (1 hour)

- How can HMC foster data reuse in Helmholtz?
- Which added value do we as HMC provide for the Helmholtz Association, our Communities, etc, ?
- Future challenges and awards within HMC and with other plattforms (concept from IW)
- How do we map our results from the retreat to our future perspectives?
- ...

Furher topics will be collected during the retreat on a white board. Groups should be formed and can meet in this session.

The group leader is requested to give a short oral summary of their major achievements and results (3 min) in the wrap-up and provide a short writen documentation.

Presentation of results from Group ...

Contribution ID: 101

Type: not specified

Presentation of results from Group Discussion IV (5-8 Min/group) (Hybrid)

Wednesday 22 November 2023 11:00 (30 minutes)

Final Discussion

Contribution ID: 102

Type: not specified

Final Discussion

Wednesday 22 November 2023 11:30 (30 minutes)